# SDR SWIA200412814

- Difficulty date: January 25, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 9,913 hours, 13,232 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC RESERVOIR OUTBOARD ATTACH BRACKET CRACKED.  DISCOVERED DURING LINE INSPECTION.  REMOVED AND REPLACED ATTACH BRACKET IAW EMB 51-10-06 AND 51-40-02.
